# SDR CA970106008

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Engine: Cont GTSIO520H
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 16119A
- Condition: Cracked
- Location: Nlg Bead Flange
- Part time: 5,018 hours
- Component: Cleveland, 40135
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW NOTED WHEEL NOISE ON LANDING. INVESTIGATION REVEALED THE INBOARD WHEEL HALF CRACKED AT THE BEAD FLANGE, APPROXIMATELY 4 INCHES LONG.
